Well, tegretol isn't intended for use by patients with glaucoma or renal/hepatic/cardiac problems. You are not supposed to crush or chew the tablets. Noo driving or other activities that require alertness for the first 3 days of treatment. Don't discontinue taking the medication abruptly. Finally, report any of the following symptoms immediately to your doctor: chills, rashes, light-colored stools, dark urine, yellowing of skin or eyes, abdominal pain, sore throat, mouth ulcers, blurred vision, bruising, and/or dizziness as these are signs that you are having a bad reaction to the med. Hope this helps.
be safe with this drug you are suppose to have drug levels done to make sure that your blood is normal, if you have Glaucoma then you are not suppose to take the drug if you have liver disease or heart related problems then you probably should not take the drug or be closely supervised by a doctor closely you can experience being drowsy and dry mouth itching is not uncommon, if you note infections that are frequent then you should talk with your doctor. I just want you to be safe! I was on the drug I had problems with my right eye and disturbance in walking heel-to-toe this does not mean that this drug is not meant for you just be more aware and if things don't seem right talk to the doctor take good care
I can only add that my dad takes tegretol for his petite mal seizures. He has to be very careful with what he takes it with. If he accidently od's (which happened once IN A HOSPITAL), he acted like he was drunk or even worse, had another seizure. He couldn't remember our names, didn't know the year. This is a potent drug. I am no expert. Just the daughter of someone who has to take it.
- Tegretol Information for Consumers
- Tegretol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tegretol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2009 • 1 answer
Posted 19 Apr 2010 • 1 answer
Posted 23 May 2011 • 1 answer
Posted 2 May 2012 • 2 answers
Posted 29 Jul 2013 • 3 answers